# SDR ASAA0180178

- Difficulty date: May 22, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N933AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49234
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Discharged
- Location: Fwd Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - PRIOR TO FLT 707 - THE EMERGENCY EXIT LIGHTS FROM ROW 10 FORWARD WERE FOUND TO BE INOPERATIVE.  REPLACED THE POWER SUPPLY AND THE LIGHTS OPERATED NORMALLY.  (M)
